Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 155-158
Cet article a éte moissonné depuis la source Math-Net.Ru
An analogue of Tricomi problem for loaded equation of hyperbolic-parabolic type with variable coefficients is researched. The theorem on existence and uniqueness of solution is proved for special conditions on the coefficients.
@article{VSGTU_2007_115_2_a21,
author = {K. U. Khubiev},
title = {Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {155--158},
year = {2007},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a21/}
}
TY - JOUR AU - K. U. Khubiev TI - Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2007 SP - 155 EP - 158 VL - 115 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a21/ LA - ru ID - VSGTU_2007_115_2_a21 ER -
%0 Journal Article %A K. U. Khubiev %T Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2007 %P 155-158 %V 115 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a21/ %G ru %F VSGTU_2007_115_2_a21
K. U. Khubiev. Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 155-158. http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a21/
[1] Nakhushev A. M., Uravneniya matematicheskoi biologii, Vyssh. shk., M., 1995 | Zbl
[2] Nakhushev A. M., “Novaya kraevaya zadacha dlya odnogo vyrozhdayuschegosya giperbolicheskogo uravneniya”, Dokl. AN SSSR, 187:4 (1969), 736–739 | Zbl
[3] Tikhonov A. N. Samarskii A. A., Uravneniya matematicheskoi fiziki, Nauka, M., 1977
[4] T. D. Dzhuraev, A. S. Sopuev, M. Mamazhanov, Kraevye zadachi dlya uravnenii parabolo-giperbolicheskogo tipa, FAN, Tashkent, 1986 | MR | Zbl